# SDR 9507939864

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Acm Duct
- Condition: Blown
- Location: Left Side
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH AND MASTER WARNING LIGHTS ILLUMINATED DURING CLIMBOUT FROM RDU.  LIGHTS STAYED ON FOR APPROXIMATELY THREE SECONDS THEN EXTINGUISHED.  AFTER A FEW MINUTES, AGENT 2 LOW LIGHT ILLUMINATED AND REMAINED ON.  FLIGHT CONTINUED TO DESTINATION (DTW) AND LANDED WITHOUT INCIDENT.  FOUND LEFT ACM DUCT BLOWN AND NR 2 FIRE AGENT BOTTLE HAD DISCHARGED.  REPLACED DUCT AND NR 2 FIRE AGENT BOTTLE.  AIRCRAFT RETURNED TO SERVICE.
